# SDR CA090910009

- Difficulty date: September 9, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,218 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2330 · Entertainment System
- Part: Connector
- Condition: Disconnected
- Location: Seat 19c
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HEATED PLASTIC ODOR CAME FROM UNDER SEAT 18AC. AFTER SCREENS 19AC AND 20AC WENT BLANK. 19A AND 20AC CAME BACK BUT NOT 19C. ODOR DISAPPEARED.  CONNECTOR UNDER 18A RECONNECTED. 19C SVDU REPLACED. IP SEQUENCE AND SOFTWARE DOWNLOADED. AUDIO/VIDEO WORKS. NO BURNING ODOR.
